Jump to content
Important Survey - Please Participate ×

Strange feelings


[an...]

Recommended Posts

I'm getting these strange sensations. One is in my low back on the left side. It feels like a shock and it travels all the way down my leg to my foot. My feet also feel like they're vibrating and my tongue burns. How can you not think this isn't something else?  :(
Link to comment
Share on other sites

Just about everyone on BB has thought these symptoms are something OTHER than benzo wd. I know I did. In fact I dont know anyone I have met on BB who didnt think this way and every single one of them later realized that YES! It was "just" benzo wd.

 

How to understand this: you need to have just a basic idea of what is causing all this weird stuff to happen. ALL of it comes from your brain, the organ that controls every single thing about you! And benzos work ON your brain, changing and "damping down" your Fear Center (amygdala). And when you go OFF benzos, either by taper or cold turkey, your brain over reacts for a while, producing all sort of weird symptoms to happen.

 

You might want to find my old Success Story and read the first few pages. I tried to describe what a wicked bad cold turkey can be like. "Eastcoasts Trip? - it may be a bit hard to find but it sure can be found. My current Blog as started as a second Success Story, but it somehow was turned into a Blog for reasons I still dont get and nor does that even matter! It has the same name.

 

I can tell you I had the exact same symptoms you mentioned. Reading about them caused me to remember things I now have forgotten. Vibrating feet and hands....oh year. Burning tongue - oh YEAH! I had burning itching gums and teeth for months on end. Like most I thought I now had some dreadful disease. But in the end it all turned out to be due to getting off benzos.

east

Link to comment
Share on other sites

Just about everyone on BB has thought these symptoms are something OTHER than benzo wd. I know I did. In fact I dont know anyone I have met on BB who didnt think this way and every single one of them later realized that YES! It was "just" benzo wd.

 

How to understand this: you need to have just a basic idea of what is causing all this weird stuff to happen. ALL of it comes from your brain, the organ that controls every single thing about you! And benzos work ON your brain, changing and "damping down" your Fear Center (amygdala). And when you go OFF benzos, either by taper or cold turkey, your brain over reacts for a while, producing all sort of weird symptoms to happen.

 

You might want to find my old Success Story and read the first few pages. I tried to describe what a wicked bad cold turkey can be like. "Eastcoasts Trip? - it may be a bit hard to find but it sure can be found. My current Blog as started as a second Success Story, but it somehow was turned into a Blog for reasons I still dont get and nor does that even matter! It has the same name.

 

I can tell you I had the exact same symptoms you mentioned. Reading about them caused me to remember things I now have forgotten. Vibrating feet and hands....oh year. Burning tongue - oh YEAH! I had burning itching gums and teeth for months on end. Like most I thought I now had some dreadful disease. But in the end it all turned out to be due to getting off benzos.

east

 

I just read your success story. Amazing how far you've come! Thank you for continuting to come on the forum and spread hope!  ❤❤

Link to comment
Share on other sites

×
×
  • Create New...